| Model Number |
M001361500 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).The device was returned for analysis, and upon inspection, it was noted that only the main coil had been returned.Visual and microscopic inspection revealed the main coil was bent and stretched at the coil arm and primary coil section.Additionally, the arm coil was found to be detached.Dimensional inspections of the main coil were within specification.
Event or Problem Description
Reportable based on the device analysis completed on 12jun2025.It was reported that the coil was unable to advance.The stenosed target lesion was identified in the liver.A 3mm x 6cm interlock device was chosen for the procedure.The patient subsequently underwent tumor hemorrhagic embolization.During the procedure, the second coil could not be pushed out in the protective sheath.Despite multiple attempts, the coil still could not be pushed out.The procedure was completed using two of the same coils.There were no patient complications as a result of this event.The patient status post procedure was stable.However, returned device analysis revealed main coil was detached.